# SDR AALA202309223382

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 41,943 hours, 17,397 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO TRAILING EDGE FLAP ASYMMETRY AIRCRAFT LANDED SAFELY AT ELP WITHOUT FURTHER INCIDENT. REPLACED INDICATOR PER AMM 27-58-02. FUNCTIONAL CHECK GOOD.
